Alert archive / Maine / Gale Warnings in 2009

Gale Warning 2, NWS Caribou, ME

January 13, 2009

NWS Caribou, ME issued this gale warning at Jan 13, 2009, 10:07 AM EST. It took effect at Jan 14, 2009, 6:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2009, 10:07 AM EST (15:07 UTC)
In effect from
Jan 14, 2009, 6:00 AM EST
Expired
Jan 14, 2009, 6:00 PM EST
In force
12 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WHUS71 KCAR 131507
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1007 AM EST TUE JAN 13 2009

ANZ050-051-132315-
/O.UPG.KCAR.GL.A.0002.090114T1500Z-090115T0000Z/
/O.NEW.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1007 AM EST TUE JAN 13 2009

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-132315-
/O.NEW.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1007 AM EST TUE JAN 13 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
200 
WHUS71 KCAR 132016
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EST TUE JAN 13 2009

ANZ050-051-140430-
/O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
316 PM EST TUE JAN 13 2009

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-140430-
/O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
316 PM EST TUE JAN 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
537 
WHUS71 KCAR 140357
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1057 PM EST TUE JAN 13 2009

ANZ050-051-141200-
/O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1057 PM EST TUE JAN 13 2009

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-141200-
/O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1057 PM EST TUE JAN 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
919 
WHUS71 KCAR 140826
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 AM EST WED JAN 14 2009

ANZ050-051-141630-
/O.CON.KCAR.GL.W.0002.090114T1100Z-090114T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
326 AM EST WED JAN 14 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-141630-
/O.CON.KCAR.SC.Y.0006.090114T1100Z-090114T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
326 AM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MIGNONE
861 
WHUS71 KCAR 141501
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1001 AM EST WED JAN 14 2009

ANZ050-051-142300-
/O.CON.KCAR.GL.W.0002.000000T0000Z-090114T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1001 AM EST WED JAN 14 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-142300-
/O.CON.KCAR.SC.Y.0006.000000T0000Z-090114T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1001 AM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
072 
WHUS71 KCAR 142304
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
604 PM EST WED JAN 14 2009

ANZ050-051-150600-
/O.EXP.KCAR.GL.W.0002.000000T0000Z-090114T2300Z/
/O.NEW.KCAR.SC.Y.0007.090114T2304Z-090115T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
604 PM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ052-150600-
/O.EXP.KCAR.SC.Y.0006.000000T0000Z-090114T2300Z/
/O.NEW.KCAR.SC.Y.0007.090114T2304Z-090115T0600Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
604 PM EST WED JAN 14 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEWITT

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 13, 3:49 AM EST, 6 hours 18 minutes earlier.

Area forecast discussion, Jan 13, 3:49 AM EST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
349 AM EST TUE JAN 13 2009

.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE WEST TODAY. THE LOW WILL MOVE
NORTH OF THE AREA TONIGHT AS SECONDARY LOW PRESSURE DEVELOPS SOUTH
OF NOVA SCOTIA. A SURGE OF BITTERLY COLD ARCTIC AIR WILL FOLLOW ON
WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM WILL PASS SOUTH OF THE
REGION THURSDAY FOLLOWED BY MORE BITTER COLD FRIDAY.
&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY/...
LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES
NORTHEAST...PASSING TO THE NORTHWEST OF THE STATE LATER TONIGHT.
AT THE SAME TIME LOW PRESSURE PASSES TO THE SOUTHEAST OF THE GULF
OF MAINE. THE SYSTEM PASSING TO THE NORTHWEST APPEARS TO PROVIDE
THE BEST DYNAMICS WITH BEST OMEGA OVER THE NORTHWEST PORTION OF
THE AREA. HAVE INITIALIZED THE QPF GRIDS WITH BLEND OF NAM AND
GFS. WILL MANUALLY MAKE SLIGHT INCREASE QPF OVER THE NORTHWEST IN
AREA OF GREATEST OMEGA. HAVE USE A 12:1 RATIO TO GENERATE SNOW
AMOUNTS FROM QPF GRIDS. WILL ALSO USE A MODEL BLEND FOR POPS AND
SKY COVER. HAVE USED THE GMOS FOR WIND. HAVE MANUALLY ADJUSTED THE
TEMPERATURE GRIDS.
&&

.SHORT TERM /8 AM WEDNESDAY THROUGH THURSDAY/
MODELS IN GOOD AGREEMENT WITH A DEEPENING STORM OVER THE
MARITIMES USHERING IN A BLAST OF ARCTIC AIR DURING WEDNESDAY. HIGH
TEMPERATURES SHOULD OCCUR DURING THE MORNING HOURS WITH FALLING
TEMPERATURES MIDDAY ON. GUSTY NORTHWEST WINDS WILL RESULT IN AREAS
OF BLOWING SNOW...ESPECIALLY OVER NORTHERN AREAS. THE WIND SHOULD
QUICKLY DECREASE WEDNESDAY NIGHT INTO THURSDAY AS THE PRESSURE
GRADIENT TEMPORARILY LESSENS IN RESPONSE TO LOW PRESSURE PASSING
BY SOUTH OF THE AREA. MODELS DO HAVE SOME DIFFERENCES IN THE TRACK
OF THIS SYSTEM. THE SREF IS FURTHEST NORTH WITH THE GFS AND ECMWF
TAKING THE LOW FURTHER SOUTH. TEND TO THINK THE SREF IS TOO FAR
NORTH. AS A RESULT ANY SNOW SHOULD BE CONFINED TO SOUTHERN
AREAS...AND IF MODEL TRENDS CONTINUE THESE AREAS MAY MISS OUT TOO.
FOR NOW WILL CARRY CHANCE POPS WITH THIS FEATURE. BEHIND THIS LOW
THE PRESSURE GRADIENT STRENGTHENS RESULTING IN ANOTHER ROUND OF
GUSTY WINDS AND EVEN COLDER TEMPERATURES. WIND CHILLS SHOULD
EXCEED WARNING CRITERIA LATER THURSDAY AND BEYOND.
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ARCTIC CONDITIONS WITH DANGEROUS WIND CHILLS WILL BE THE MAIN
ISSUE FOR THE START OF THIS PART OF THE FORECAST PERIOD. HIGH
PRESSURE DRIVING SOUTHEAST THROUGH THE OHIO VALLEY WILL KEEP THE
AREA IN A NW FLOW OF BITTER AIR INTO SATURDAY. DAY TIME HIGHS
SHOULD STAY BELOW ZERO OVER MANY NORTH AREAS. GUSTY WINDS WILL
PERSIST INTO FRIDAY.

AS THE HIGH MOVES OFF THE EAST COAST TEMPERATURES WILL BEGIN TO
MODERATE SOME ON SATURDAY. A WEAK AREA OF LOW PRESSURE MOVING
ALONG A WARM FRONT WILL RESULT IN CLOUDS AND POSSIBLY SOME LIGHT
SNOW SUNDAY INTO MONDAY.
&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
NEAR TERM...VFR CONDITIONS EXPECTED THRU THIS AFTERNOON THEN IFR
CONDITIONS TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST.

LONG TERM...MVFR TO IFR CONDITIONS POSSIBLE TUESDAY NIGHT WITH
MVFR TO VFR CONDITIONS WEDNESDAY. DEPENDING ON THE TRACK OF LOW
PRESSURE ON THURSDAY BGR & BHB MAY SEE MVFR TO IFR CONDITIONS. ALL
AREAS SHOULD SEE VFR CONDITIONS FRIDAY AND SATURDAY.
&&

.MARINE...
NEAR TERM...HAVE INITIALIZED WIND GRIDS WITH BLEND OF THE NAM12
AND GFS40. WILL NOT MAKE ANY ADJUSTMENTS TO WIND SPEED. FOR WAVES:
HAVE USED A 50/50 BLEND OF THE SWAN NAM/GFS FOR WAVES WHICH
APPEARED TO HANDLE WAVE FIELD IN DEVELOPING SOUTHERLY FLOW
SOUTHERLY FLOW LATER TODAY BETTER.

LONG TERM...AS WINDS STRENGTHEN BEHIND A MARITIME STORM ON
WEDNESDAY WINDS SHOULD COME UP TO STRONG SCA OR MINIMAL GLW
CONDITIONS. HAVE ISSUED A GALE WATCH FOR MUCH OF WEDNESDAY FOR ALL
BUT THE INTRA COASTAL ZONE. WINDS WILL DIMINISH WEDNESDAY NIGHT.
ANOTHER LOW WILL RESULT IN A RETURN TO GUSTY WINDS LATE THURSDAY
INTO FRIDAY. AS ARCTIC AIR MOVES OVER THE WATERS FREEZING SPRAY
WILL ALSO BECOME AN ISSUE WEDNESDAY AND AGAIN LATE THURSDAY INTO FRIDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH FRIDAY
EVENING FOR ANZ050-051.

&&

NEAR TERM...MIGNONE
SHORT TERM...LULOFS
LONG TERM...LULOFS
AVIATION...MIGNONE
MARINE...MIGNONE/LULOFS
Hazardous weather outlook, Jan 13, 10:07 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1007 AM EST TUE JAN 13 2009

MEZ001>006-010-011-015>017-029>032-141515-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1007 AM EST TUE JAN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-141515-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1007 AM EST TUE JAN 13 2009

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-141515-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1007 AM EST TUE JAN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:27 AM ESTGale WatchCAR7 hr
Jan 13, 10:07 AM ESTSmall Craft AdvisoryCAR32 hr

Nearby

Gale Warnings in Maine, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.